Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 48, NWS Jackson, MS

March 15, 20257 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Mar 15, 2025, 12:31 PM CDT for 7 counties in Mississippi. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2025, 12:31 PM CDT (17:31 UTC)
Expired
Mar 15, 2025, 1:30 PM CDT
In force
59 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Attala County, MS, Carroll County, MS, Choctaw County, MS, Grenada County, MS, Holmes County, MS, Montgomery County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 127 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 5:58 AM CDTTornado WatchSPC7 hr
Mar 15, 10:31 AM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
2.2
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted.

317 
WFUS54 KJAN 151731
TORJAN
MSC007-015-019-043-051-097-155-151830-
/O.NEW.KJAN.TO.W.0048.250315T1731Z-250315T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1231 PM CDT Sat Mar 15 2025

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northwestern Choctaw County in central Mississippi...
  Northeastern Holmes County in central Mississippi...
  Southeastern Carroll County in north central Mississippi...
  Southeastern Grenada County in north central Mississippi...
  Northern Attala County in central Mississippi...
  Western Webster County in north central Mississippi...
  Montgomery County in north central Mississippi...

* Until 130 PM CDT.

* At 1231 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Bowling Green, or 7 miles northeast of
  Lexington, moving northeast at 60 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  West and Emory around 1235 PM CDT.
  Vaiden around 1240 PM CDT.
  Winona around 1245 PM CDT.
  Kilmichael around 1255 PM CDT.
  Lodi and Sweatman around 100 PM CDT.
  Misterton around 105 PM CDT.
  Embry around 115 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3372 8951 3372 8920 3320 8942 3304 8996
      3311 9011 3383 8951
TIME...MOT...LOC 1731Z 216DEG 51KT 3318 8995 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

86
4 follow-up statements
271 
WWUS54 KJAN 151754
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1254 PM CDT Sat Mar 15 2025

MSC007-051-151804-
/O.CAN.KJAN.TO.W.0048.000000T0000Z-250315T1830Z/
Holmes MS-Attala MS-
1254 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR NORTHEASTERN HOLMES AND NORTHERN ATTALA
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for central and
north central Mississippi.

&&

LAT...LON 3383 8951 3372 8951 3372 8920 3330 8938
      3329 8941 3329 8970 3326 8971 3325 8976
      3330 8995
TIME...MOT...LOC 1754Z 216DEG 51KT 3345 8972 

$$

MSC015-019-043-097-155-151830-
/O.CON.KJAN.TO.W.0048.000000T0000Z-250315T1830Z/
Choctaw MS-Carroll MS-Grenada MS-Webster MS-Montgomery MS-
1254 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR
NORTHWESTERN CHOCTAW...SOUTHEASTERN CARROLL...SOUTHEASTERN GRENADA...
WESTERN WEBSTER AND MONTGOMERY COUNTIES...

At 1254 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Winona, moving northeast at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Kilmichael, Lodi, and Sweatman around 100 PM CDT.
  Misterton around 105 PM CDT.
  Embry around 115 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3383 8951 3372 8951 3372 8920 3330 8938
      3329 8941 3329 8970 3326 8971 3325 8976
      3330 8995
TIME...MOT...LOC 1754Z 216DEG 51KT 3345 8972 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

86
492 
WWUS54 KJAN 151805
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
105 PM CDT Sat Mar 15 2025

MSC007-051-151804-
/O.CAN.KJAN.TO.W.0048.000000T0000Z-250315T1830Z/
Holmes MS-Attala MS-
105 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR NORTHEASTERN HOLMES AND NORTHERN ATTALA
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for central and
north central Mississippi.

&&

LAT...LON 3383 8951 3372 8951 3372 8920 3330 8938
      3329 8941 3329 8970 3326 8971 3325 8976
      3330 8995
TIME...MOT...LOC 1754Z 216DEG 51KT 3345 8972 

$$

MSC015-019-043-097-155-151830-
/O.CON.KJAN.TO.W.0048.000000T0000Z-250315T1830Z/
Choctaw MS-Carroll MS-Grenada MS-Webster MS-Montgomery MS-
105 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR
NORTHWESTERN CHOCTAW...SOUTHEASTERN CARROLL...SOUTHEASTERN GRENADA...
WESTERN WEBSTER AND MONTGOMERY COUNTIES...

At 1254 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Winona, moving northeast at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Kilmichael, Lodi, and Sweatman around 100 PM CDT.
  Misterton around 105 PM CDT.
  Embry around 115 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3383 8951 3372 8951 3372 8920 3330 8938
      3329 8941 3329 8970 3326 8971 3325 8976
      3330 8995
TIME...MOT...LOC 1754Z 216DEG 51KT 3345 8972 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

86
527 
WWUS54 KJAN 151810
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
110 PM CDT Sat Mar 15 2025

MSC015-151819-
/O.CAN.KJAN.TO.W.0048.000000T0000Z-250315T1830Z/
Carroll MS-
110 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for central and
north central Mississippi.

&&

LAT...LON 3372 8951 3372 8920 3347 8931 3329 8949
      3329 8965 3357 8965 3370 8958 3379 8951
TIME...MOT...LOC 1809Z 216DEG 51KT 3363 8956 

$$

MSC019-043-097-155-151830-
/O.CON.KJAN.TO.W.0048.000000T0000Z-250315T1830Z/
Choctaw MS-Grenada MS-Webster MS-Montgomery MS-
110 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR
NORTHWESTERN CHOCTAW...SOUTHEASTERN GRENADA...WESTERN WEBSTER AND
MONTGOMERY COUNTIES...

At 109 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sweatman, or 14 miles northeast of Winona, moving
northeast at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Embry around 115 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3372 8951 3372 8920 3347 8931 3329 8949
      3329 8965 3357 8965 3370 8958 3379 8951
TIME...MOT...LOC 1809Z 216DEG 51KT 3363 8956 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

86
112 
WWUS54 KJAN 151824
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
124 PM CDT Sat Mar 15 2025

MSC019-043-097-151833-
/O.CAN.KJAN.TO.W.0048.000000T0000Z-250315T1830Z/
Choctaw MS-Grenada MS-Montgomery MS-
124 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR NORTHWESTERN CHOCTAW...SOUTHEASTERN
GRENADA AND MONTGOMERY COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for north central
Mississippi.

&&

LAT...LON 3372 8920 3362 8924 3353 8930 3350 8941
      3349 8950 3358 8951 3372 8947
TIME...MOT...LOC 1823Z 216DEG 51KT 3380 8941 

$$

MSC155-151830-
/O.CON.KJAN.TO.W.0048.000000T0000Z-250315T1830Z/
Webster MS-
124 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR WESTERN
WEBSTER COUNTY...

At 123 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Slate Springs, or 19 miles northwest of Eupora,
moving northeast at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
western Webster County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3372 8920 3362 8924 3353 8930 3350 8941
      3349 8950 3358 8951 3372 8947
TIME...MOT...LOC 1823Z 216DEG 51KT 3380 8941 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

86

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 15, 9:49 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Mar 15, 9:49 AM CDT, 2 hours 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
949 AM CDT Sat Mar 15 2025

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 934 AM CDT Sat Mar 15 2025

Local radars were lit up with severe convection over our western
and delta regional zones. A severe weather outbreak is still
expected today. The 12Z Sat JAN sounding a decent cap at 850mb
that has helped suppress convection over central and east
Mississippi so far but, that cap is expected to erode. Recent
light shower development along and south of Interstate 20 was
already showing signs that the cap was eroding. In addition strong
gusty winds were being observed. These wind gusts will become
stronger this afternoon prompting the issuance of a Wind Advisory
for gusts of 45-50mph even away from storms. Otherwise, the
current Tornado Watch for the western half of the area expires at
1PM. A second Tornado Watch covering the eastern half of MS will
likely be issued prior to 1PM. Tornadoes, some strong to violent
and long-tracked remain the main threat with the storms this
afternoon. Damaging wind gusts and large hail will also be
possible. /22/

&&

.DISCUSSION...
Issued at 230 AM CDT Sat Mar 15 2025

Saturday through next Friday...

Saturday: A severe weather outbreak is expected today through
this evening as all modes of severe weather will be possible
including strong to violent, long-track tornadoes. Damaging winds
60-70 mph and large hail will be likely as well. As a strong,
upper lvl trough pushes towards the area, the low-lvl jet will
strengthen during the afternoon over the region. As a result,
strong deep- layer shear/SRH and favorable instability in place
will lead to multiple rounds of convection with supercell
potential throughout mid morning until the evening.

A high risk for severe weather continues to be advertised in the
greater threat area for violent tornadoes over central into east MS
where supercells will have great access to the most unstable air and
backed low level flow. Scattered to numerous supercells are likely
to develop in the warm sector, and given the fast cell motions and
classic nature of the storms, would expect the potential for long
tornado tracks, so this continues to be messaged. Outside of severe
storms, gusty winds are expected throughout the day. Heavy rainfall
is less of concern but flash flooding will be possible within areas
that experience training storms.

Sunday through next Friday: Ridging pattern along with upper-lvl
zonal flow will filter into the region into next week. Temps will
start off cooler but will be near seasonal averages. Next chance
for rainfall will come on Wednesday as a shortwave trough swings
through the area. Mostly showers and a brief cooldown are expected
with this disturbance. /SW/EC/

&&

.AVIATION...
(12Z TAFS)
Issued at 645 AM CDT Sat Mar 15 2025

Poor flying conditions are expected this morning and aftn. MVFR
cigs and gusty winds 25-30kts wl prevail through the aftn away
from +TSRA that will become numerous across the area today. At
1130Z a band of +TSRA was noted on local radars across the nw.
This band will continue shifting east today while additional +TSRA
develop ahead of the band. Conditions are expected to improve
this evening with VFR conditions areawide by 06Z. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       78  51  65  40 /  90  40   0   0
Meridian      77  51  68  39 /  90  60   0   0
Vicksburg     76  50  64  40 /  90  30   0   0
Hattiesburg   78  53  73  41 /  80  30   0   0
Natchez       77  50  65  40 /  90  20   0   0
Greenville    72  48  59  40 /  90  30   0   0
Greenwood     75  50  61  38 / 100  50  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ030>033-037>039-
     043>046-048>052-054>058-062>066-072>074.

LA...None.
AR...None.
&&

/SW/22

In the hours before

Local storm report, Mar 15, 11:29 AM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1129 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     Flash Flood      2 NNE Pioneer           32.76N 91.42W
03/15/2025                   West Carroll       LA   Law Enforcement

            Report of flooding on HWY-17 between Forest
            and Pioneer.

&&

KP
Local storm report, Mar 15, 11:30 AM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Jackson MS
1130 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     Tstm Wnd Dmg     1 WSW Ruleville         33.72N 90.57W
03/15/2025                   Sunflower          MS   Law Enforcement

            Law enforcement reported a tree down on a
            powerline near 101 Dorrough Rd in Ruleville.

&&

CR
Local storm report, Mar 15, 11:36 AM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1136 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 AM     Tstm Wnd Dmg     1 SSE Lake Providence   32.79N 91.18W
03/15/2025                   East Carroll       LA   Law Enforcement

            Report of multiple trees downed along
            HWY-65S as well as damage to residences and
            businesses in downtown Lake Providence.

&&

KP
Local storm report, Mar 15, 11:43 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1143 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     Tornado          1 SSE Nitta Yuma        33.02N 90.84W
03/15/2025                   Sharkey            MS   Trained Spotter

            Utility pole snapped and trees snapped along
            US 61 just south of Nitta Yuma.

&&

DL
Local storm report, Mar 15, 11:50 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1150 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     Tstm Wnd Dmg     North Crossett          33.17N 91.94W
03/15/2025                   Ashley             AR   Law Enforcement

            Report of multiple trees downed along
            HWY-52, HWY-133, and Camp Rd.

&&

KP
Local storm report, Mar 15, 12:29 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1229 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     Flash Flood      1 WNW Cleveland         33.75N 90.75W
03/15/2025                   Bolivar            MS   Emergency Mngr

            Emergency management reported multiple roads
            flooded, west of Cleveland MS.

&&

CR

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:35 PM CDTSpecial Weather StatementJANBolivar55 min
Mar 14, 8:31 PM CDTSpecial Weather StatementJANSunflower59 min
Mar 14, 9:28 PM CDTSpecial Weather StatementJANIssaquena, Sharkey62 min
Mar 14, 10:28 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington62 min
Mar 14, 11:11 PM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower64 min
Mar 14, 11:58 PM CDTTornado Warning Tornado observedJANCarroll, Grenada, Leflore, Montgomery, Webster62 min
Mar 15, 12:28 AM CDTTornado WarningJANGrenada47 min
Mar 15, 12:36 AM CDTSpecial Weather StatementJANNewton, Scott54 min
Mar 15, 12:47 AM CDTSevere Thunderstorm WarningJANRankin, Scott43 min
Mar 15, 1:22 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba53 min
Mar 15, 1:26 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Winston64 min
Mar 15, 1:31 AM CDTSpecial Weather StatementJANScott44 min
Mar 15, 1:44 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston61 min
Mar 15, 2:12 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston29 min
Mar 15, 2:22 AM CDTSpecial Weather StatementJANNewton38 min
Mar 15, 2:38 AM CDTSevere Thunderstorm WarningJANLowndes52 min
Mar 15, 2:57 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Newton63 min
Mar 15, 3:16 AM CDTSpecial Weather StatementJANGrenada29 min
Mar 15, 3:33 AM CDTSpecial Weather StatementJANLowndes27 min
Mar 15, 5:16 AM CDTSpecial Weather StatementJANBolivar29 min
Mar 15, 6:04 AM CDTSevere Thunderstorm WarningJANWashington56 min
Mar 15, 6:21 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington54 min
Mar 15, 7:14 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower46 min
Mar 15, 7:56 AM CDTFlash Flood WarningJANWashington4 hr
Mar 15, 7:56 AM CDTSevere Thunderstorm WarningJANWashington64 min
Mar 15, 7:57 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington48 min
Mar 15, 8:30 AM CDTFlash Flood WarningJANBolivar4 hr
Mar 15, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington41 min
Mar 15, 8:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Washington61 min
Mar 15, 9:06 AM CDTSpecial Weather StatementJANCarroll, Grenada, Holmes39 min
Mar 15, 9:10 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington65 min
Mar 15, 9:32 AM CDTWind AdvisoryJANAttala, Choctaw, Clarke, Clay, Copiah, Covington and 23 more9 hr
Mar 15, 9:43 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington62 min
Mar 15, 9:50 AM CDTTornado WarningJANIssaquena, Sharkey, Washington55 min
Mar 15, 10:07 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower53 min
Mar 15, 10:26 AM CDTTornado Warning Considerable damage threatJANHumphreys, Leflore, Sharkey, Sunflower, Washington64 min
Mar 15, 10:41 AM CDTRiver Flood WarningJANCarroll, Leflore49 hr
Mar 15, 10:56 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Warren, Washington and 1 more64 min
Mar 15, 10:59 AM CDTTornado WarningJANFranklin, Jefferson, Lincoln61 min
Mar 15, 11:04 AM CDTTornado WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington36 min
Mar 15, 11:08 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower67 min
Mar 15, 11:18 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower57 min
Mar 15, 11:25 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington4 hr
Mar 15, 11:38 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Yazoo67 min
Mar 15, 11:50 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Yazoo55 min
Mar 15, 11:56 AM CDTTornado WarningJANCarroll, Grenada, Leflore, Montgomery49 min
Mar 15, 12:02 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHumphreys, Issaquena, Sharkey, Warren, Yazoo58 min
Mar 15, 12:02 PM CDTTornado WarningJANCopiah, Lawrence, Lincoln, Simpson58 min
Mar 15, 12:39 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatJANJefferson Davis, Lawrence, Marion66 min
Mar 15, 12:43 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more4 hr
Mar 15, 12:47 PM CDTTornado Warning Considerable damage threatJANRankin, Scott, Simpson, Smith30 min
Mar 15, 12:48 PM CDTTornado WarningJANJasper, Newton, Scott, Smith57 min
Mar 15, 12:52 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott27 min
Mar 15, 12:59 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore46 min
Mar 15, 1:26 PM CDTFlash Flood WarningJANChoctaw, Montgomery, Webster2 hr
Mar 15, 1:28 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln, Simpson62 min
Mar 15, 1:30 PM CDTTornado WarningJANKemper, Lauderdale, Neshoba, Newton60 min
Mar 15, 1:30 PM CDTTornado Warning Considerable damage threatJANCovington, Jones, Smith60 min
Mar 15, 1:32 PM CDTTornado Warning Considerable damage threatJANJefferson Davis, Lawrence, Marion58 min
Mar 15, 1:35 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster40 min
Mar 15, 1:42 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo48 min
Mar 15, 1:55 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo65 min
Mar 15, 2:03 PM CDTTornado Warning Tornado observedJANCovington, Jefferson Davis, Jones57 min
Mar 15, 2:09 PM CDTTornado Warning Tornado observedConsiderable damage threatJANClarke, Jasper66 min
Mar 15, 2:11 PM CDTTornado WarningJANLowndes, Noxubee43 min
Mar 15, 2:14 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster46 min
Mar 15, 2:16 PM CDTTornado WarningJANKemper44 min
Mar 15, 2:26 PM CDTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion64 min
Mar 15, 2:35 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Rankin, Simpson40 min
Mar 15, 2:35 PM CDTTornado Warning Tornado observedJANCovington, Jones, Smith26 min
Mar 15, 2:43 PM CDTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Lincoln, Marion and 4 more4 hr
Mar 15, 2:49 PM CDTTornado Warning Tornado observedJANLauderdale, Newton56 min
Mar 15, 2:51 PM CDTTornado WarningJANMarion24 min
Mar 15, 3:02 PM CDTTornado Warning Considerable damage threatJANCovington, Jasper, Jefferson Davis, Jones, Lamar, Smith58 min
Mar 15, 3:16 PM CDTTornado WarningJANJasper, Lauderdale, Newton25 min
Mar 15, 3:18 PM CDTFlash Flood WarningJANClarke, Covington, Jasper, Jones, Kemper, Lauderdale and 2 more4 hr
Mar 15, 3:35 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion55 min
Mar 15, 3:43 PM CDTTornado WarningJANKemper, Noxubee26 min
Mar 15, 3:45 PM CDTTornado Warning Tornado observedConsiderable damage threatJANClarke, Jasper, Lauderdale, Newton, Smith60 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster40 min

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.